# SDR IXXA9612

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fs 1190
- Part time: 61,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C-CHECK INSPECTION, CORROSION WAS FOUND AT THE RT JET ESCAPE DOOR LOCATED ON THE FWD LOWER CORNER.  A REPAIR WAS PERFORMED PER ATI E.O. 53-DC8-224, AND DRAWING SKA95253-6, REV:  IR, DATED 1-6-96.  (X)
